A -adic study of the partial sums of the harmonic series.
Experimental mathematics, Tome 3 (1994) no. 4, pp. 287-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
-adic numbers, Bernoulli polynomials, partial sum, harmonic series, branching processes, density of primes, -adic numbers
@article{EXMA_1994__3_4_229081,
author = {Boyd, David W.},
title = {A -adic study of the partial sums of the harmonic series.},
journal = {Experimental mathematics},
pages = {287--302},
year = {1994},
volume = {3},
number = {4},
zbl = {0838.11015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1994__3_4_229081/}
}
Boyd, David W. A -adic study of the partial sums of the harmonic series.. Experimental mathematics, Tome 3 (1994) no. 4, pp. 287-302. http://geodesic.mathdoc.fr/item/EXMA_1994__3_4_229081/